MAUDE Adverse Event Report: COOPERSURGICAL, INC. -FISCHER CONE BIOP EX LG

COOPERSURGICAL, INC. -FISCHER CONE BIOP EX LG
Model Number 900-152
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currenlty investigating the reported condition.
 
Event or Problem Description
(b)(4).Report submitted by distributor on behalf of end-user- incident -wire snapping at tip of instrument (happened with x 6 electrodes), also happened during a case earlier this month.I have been told that the product was thrown out.Fischer cone biop ex lg 900-152 (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned review dhr distribution history: the (b)(6) fisher cone assembly was purchased from geotec, inc.As an oem finished product, issued to work order (b)(4) as csi part number (b)(6).Manufacturing record review: dhr-900-151 - (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: a review of the incoming inspection record could not be performed as the record could not be located at the time of this investigation.If the incoming inspection record should be located going forward, it will be reviewed, and this complaint amended accordingly.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in (b)(6) of 2019 and resulted in the same manner.See attached copies of testing reports.Corrective actions: complaint unit has not been returned to coopersurgical so the complaint could not be confirmed.Coopersurgical will continue to trend this complaint condition.No further corrective actions necessary.No further training is required since the complaint was not confirmed.Was the complaint confirmed? no.
 
Event or Problem Description
"wire snapping at tip of instrument (happened with x 6 electrodes)".1216677-2020-00226-1 900-152 fischer cone biop ex lg (b)(4).

Brand Name
-FISCHER CONE BIOP EX LG
Common Device Name
FISCHER CONE BIOP EX LG
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10710327
Report Number1216677-2020-00226
Device Sequence Number13724731
Product Code HGI
UDI-Device Identifier00888937003727
UDI-Public888937003727
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-152
Device Catalogue Number900-152
Device Lot Number225656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown